# SDR AU970087

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Belt
- Part number: 76026
- Condition: Wrong Part
- Location: Alternator
- Stage of operation: TO
- Nature of condition: H, W
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR DRIVE BELT STRETCHED AND SLIPPING - INVESTIGATION FOUND THAT THE DRIVE BELT FITTED WAS IN FACT AN AUTOMOTIVE PART (BOSCH 13A0965 FOR FITMENT TO TOYOTA MOTOR VEHICLES) AND NOTAPPROVED FOR FITMENT TO AIRCRAFT - PULLEY PNO 77579 WAS EXCESSIVELY WORN IN THE GROOVE - PERSONNEL/MAINTENANCE ERROR -UNAPPROVED PART
